# SDR A6WA200440090

- Difficulty date: June 20, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .062 INCH.  PERFORMED A MAJOR REPAIR TO MIGRATED RIGHT MLG AFT TRUNNION BUSHING BY REMOVING BUSHING AND INSTALLING 1ST OVERSIZE BUSHING P/N 601R-57-21-003-21 IAW BOMBARDIER REO 601R-57-21-003 REV B.  (M)
